Hi, so for the first time ever, this morning at 8:30 am (Wednesday, Feb. 7th, 2018), I took one pill of Luxapro as prescribed by my doctor. I then drank an Ensure protein and vitamin shake. That was it. I had nothing solid for breakfast. I do this regularly, though, I'm in such a hurry in the morning that most days I don't eat until my first break at work at 9 am or even noon. And with no problems. Today, at 11:30 am, I got severe dizziness and lightheadedness and I almost fell a few times (and I work in a parking garage made of concrete, so falling would be bad.) I didn't feel faint, my vision didn't go, i just suddenly felt off balance. And it didn't happen once and go away, no, the feeling persisted and got worse. First, I sat down, but that didn't help. Then I just laid flat on my stomach on the cement floor of the garage, which felt better. Again, it was like being drunk where you are holding on to the floor as the world around you spins. This caused me to have the worst panic attack in my life. This occured at the garage main exit in front of our customers, in front of our office and my bosses, it was embarrassing! I figured maybe some food would help and I was hungry, but my boss said no, he just called 911. The EMTs took me the ER (second time in one week I've been there), and there as I am waiting to see the doctor on duty, I was given some Apple Juice and a Ham & Cheese Sandwich. As soon as I drank the juice, I started feeling better, and as soon as I finished the sandwich, my dizziness and lightheadedness was almost gone. Eventually, the ER did a whole work up on me and found nothing wrong. My blood sugar was fine and I am not a diabetic. I am sure i was suffering a side effect from the Luxapro that was exasperated by the fact that I had no solid foods for over half a day (I ate at 11 pm the night before). For those who take Luxapro regularly, from your experience, is severe dizziness, lightheadedness and feeling off balance a side effect that will go away? Or do you think my symptoms were caused by not eating while taking Luxapro? This is really scary, and I can't go through this again at work. And I don't see my doctor until Feb. 26th. Thank you.